# SDR SA05097

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS TEST FAILED IN THE MID LT POSITION OF THE CABIN.  MAINTENANCE REPLACED THE 15WL BATTERY. SYSTEM TESTS OK.
